Simple derivation of exponential tails in the density of states

N. Bacalis, E. N. Economou, M. H. Cohen

Research output: Contribution to journalArticle

28 Scopus citations

Abstract

The observed exponential tails in the density of states are shown to arise from a Gaussian distribution of local potential wells and an approximately linear relation between the binding energy and the square of the depth of the potential well.

Original languageEnglish (US)
Pages (from-to)2714-2717
Number of pages4
JournalPhysical Review B
Volume37
Issue number5
DOIs
StatePublished - Jan 1 1988
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Condensed Matter Physics

Fingerprint Dive into the research topics of 'Simple derivation of exponential tails in the density of states'. Together they form a unique fingerprint.

  • Cite this